Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 284, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Oct 14, 2012, 7:47 PM EDT for 6 counties in Ohio. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2012, 7:47 PM EDT (23:47 UTC)
- Expired
- Oct 14, 2012, 8:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Licking County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 125 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 430 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883
WUUS51 KILN 142347
SVRILN
OHC041-045-047-049-089-129-150030-
/O.NEW.KILN.SV.W.0284.121014T2347Z-121015T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT SUN OCT 14 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...
NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
NORTHEASTERN FAYETTE COUNTY IN CENTRAL OHIO...
EASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
LICKING COUNTY IN CENTRAL OHIO...
NORTHERN PICKAWAY COUNTY IN CENTRAL OHIO...
* UNTIL 830 PM EDT.
* AT 743 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM OLIVE GREEN TO GRANDVIEW HEIGHTS TO
PANCOASTBURG...MOVING NORTHEAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEXLEY...
GAHANNA...
SOUTH BLOOMFIELD...
ASHVILLE...
JOHNSTOWN...
GROVEPORT...
REYNOLDSBURG...
SUMMIT STATION...
IN ADDITION...FIVE POINTS...CENTER VILLAGE...DARBYVILLE...NEW
ALBANY...WHITEHALL...COMMERCIAL POINT...HARTFORD AND OBETZ ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 97 AND 133...
I-71 BETWEEN MILE MARKERS 93 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3998 8234 3992 8244 3993 8246 3991 8246
3968 8289 3954 8340 3996 8305 4036 8287
4035 8275 4028 8274 4027 8252 4027 8248
4025 8247 4024 8219
TIME...MOT...LOC 2347Z 234DEG 61KT 4037 8279 4002 8294
3967 8323
$$3 follow-up statements
285
WWUS51 KILN 142358
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EDT SUN OCT 14 2012
OHC041-045-047-049-089-129-150030-
/O.CON.KILN.SV.W.0284.000000T0000Z-121015T0030Z/
DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-LICKING OH-
PICKAWAY OH-
758 PM EDT SUN OCT 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN PICKAWAY...LICKING...EASTERN FRANKLIN...NORTHEASTERN
FAYETTE...NORTHWESTERN FAIRFIELD AND SOUTHEASTERN DELAWARE COUNTIES
IN CENTRAL OHIO...
AT 757 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HARTFORD TO NEW ALBANY TO
DARBYVILLE...MOVING NORTHEAST AT 70 MPH.
LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...SOUTH BLOOMFIELD...ASHVILLE...GROVEPORT...REYNOLDSBURG...
SUMMIT STATION...CANAL WINCHESTER...PICKERINGTON...PATASKALA...
BEECHWOOD TRAILS...UTICA AND BALTIMORE.
IN ADDITION...OBETZ...LOCKBOURNE...BLACKLICK ESTATES...DUVALL...
JERSEY...BRICE...SLATE RUN METRO PARK AND STATE ROUTE 310 AT STATE
ROUTE 161 ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 97 AND 132...
I-71 BETWEEN MILE MARKERS 93 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3998 8234 3992 8244 3993 8246 3991 8246
3968 8289 3954 8340 3996 8305 4036 8287
4035 8275 4028 8274 4027 8252 4027 8248
4025 8247 4024 8219
TIME...MOT...LOC 2358Z 234DEG 61KT 4027 8266 4013 8274
3970 8309
$$117
WWUS51 KILN 150011
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT SUN OCT 14 2012
OHC047-150021-
/O.CAN.KILN.SV.W.0284.000000T0000Z-121015T0030Z/
FAYETTE OH-
811 PM EDT SUN OCT 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY IN
CENTRAL OHIO HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3998 8234 3992 8244 3993 8246 3991 8246
3969 8288 3975 8320 3996 8305 4036 8287
4035 8275 4028 8274 4027 8252 4027 8248
4025 8247 4024 8219
TIME...MOT...LOC 0011Z 234DEG 61KT 4026 8252 4010 8266
3977 8298
$$
OHC041-045-049-089-129-150030-
/O.CON.KILN.SV.W.0284.000000T0000Z-121015T0030Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
811 PM EDT SUN OCT 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN PICKAWAY...LICKING...EASTERN FRANKLIN...NORTHWESTERN
FAIRFIELD AND SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO...
AT 810 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM US ROUTE 62 AT STATE ROUTE 661 TO
STATE ROUTE 310 AT STATE ROUTE 161 TO DUVALL...MOVING NORTHEAST AT 70
MPH.
LOCATIONS IMPACTED INCLUDE...
REYNOLDSBURG...SUMMIT STATION...CANAL WINCHESTER...PATASKALA...
BEECHWOOD TRAILS...UTICA...PICKERINGTON...BALTIMORE...NEWARK...
MILLERSPORT...HEBRON AND HEATH.
IN ADDITION...BRICE...DUVALL...STATE ROUTE 310 AT STATE ROUTE 161...
US ROUTE 62 AT STATE ROUTE 661...SLATE RUN METRO PARK...ALEXANDRIA...
LITHOPOLIS AND CARROLL ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 97 AND 132...
I-71 BETWEEN MILE MARKERS 94 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3998 8234 3992 8244 3993 8246 3991 8246
3969 8288 3975 8320 3996 8305 4036 8287
4035 8275 4028 8274 4027 8252 4027 8248
4025 8247 4024 8219
TIME...MOT...LOC 0011Z 234DEG 61KT 4026 8252 4010 8266
3977 8298
$$776
WWUS51 KILN 150015
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT SUN OCT 14 2012
OHC041-045-049-089-129-150025-
/O.CAN.KILN.SV.W.0284.000000T0000Z-121015T0030Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
815 PM EDT SUN OCT 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PICKAWAY...LICKING...
EASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHEASTERN DELAWARE
COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS OF 40 TO 50 MPH ARE STILL POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3998 8234 3992 8244 3993 8246 3991 8246
3969 8288 3975 8320 3996 8305 4036 8287
4035 8275 4028 8274 4027 8252 4027 8248
4025 8247 4024 8219
TIME...MOT...LOC 0015Z 234DEG 61KT 4030 8245 4014 8259
3981 8291
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 7:39 PM EDT, 8 minutes earlier.
Area forecast discussion, Oct 14, 7:39 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EDT SUN OCT 14 2012
.SYNOPSIS...
LOW PRESSURE WILL DRAG A VIGOROUS COLD FRONT ACROSS THE REGION
TONIGHT...BRINGING STRONG WINDS ALONG WITH SHOWERS AND ISOLATED
THUNDERSTORMS. AN UPPER TROUGH MAY BRING A FEW SHOWERS ON MONDAY
AFTERNOON. HIGH PRESSURE AND DRY AIR WILL MOVE IN FOR MONDAY
NIGHT AND TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
DUE TO PERSISTENT SYNOPTIC WINDS ASSOCIATED WITH THE TIGHT
PRESSURE GRADIENT AROUND THE LOW...HAVE EXTENDED WIND ADVISORY
UNTIL 11 PM.
ELONGATED LOW PRESSURE STRETCHING FROM CHICAGO THROUGH NORTHERN
MICHIGAN WILL DRAG A COLD FRONT THROUGH THE AREA TONIGHT. THOUGH
INSTABILITY IS WEAK...WIND SHEAR WILL CONTINUE TO BE VERY STRONG.
THIS HAS ALLOWED SOME ISOLATED THUNDERSTORMS TO BECOME STRONG TO
SEVERE.
ACTIVITY WILL DIE DOWN AND MOVE EAST AFTER MIDNIGHT AS THE LOW
AND COLD FRONT EXIT EAST. WINDS WILL GRADUALLY DIMINISH
OVERNIGHT...AS TEMPERATURES FALL TO AROUND 50 FOR LOWS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
SURFACE HIGH PRESSURE WILL BE CENTERED TO THE WEST ON
MONDAY...WITH AN UPPER TROUGH PUSHING ACROSS THE ILN AREA. A FEW
SHOWERS MAY DEVELOP DURING MONDAY AFTERNOON UNDER A COLD POOL
ALOFT. HIGHS AROUND 60 ARE EXPECTED.
HIGH PRESSURE AND DRY AIR WILL MOVE ACROSS THE REGION MONDAY NIGHT
THROUGH TUESDAY...BRINGING MAINLY CLEAR CONDITIONS. HIGHS ARE
EXPECTED TO REACH THE LOWER TO MIDDLE 60S ON TUESDAY. CLOUDS MAY
INCREASE TUESDAY NIGHT WHEN A SHORT WAVE IS FORECAST TO MOVE
THROUGH THE GREAT LAKES.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
UPPER LEVEL PATTERN TO UNDER GO A TRANSITION WITH ENERGY FROM THE
PACIFIC NORTHWEST DROPPING SE CARVING OUT A DEEP UPPER LOW OVER THE
NORTHERN PLAINS ON WEDNESDAY. UPSTREAM RIDGING TO SLIDE EAST ACRS
THE GREAT LAKES/OHIO VALLEY ON WEDNESDAY...PROVIDING ABOVE NORMAL
TEMPERATURES AND DRY WEATHER. EXPECT HIGHS ON WED TO BE CLOSE TO 10
DEGREES ABOVE NORMAL...RANGING FROM NEAR 70 NORTH TO THE MID 70S SE.
NUMERICAL MODEL SOLNS CONTINUE TO DIFFER REGARDING THE POSITION AND
SPEED OF THE UPPER LOW. THE ECMWF 00Z SOLN IS FARTHER SOUTH WITH THE
LOW AND SLOWER...WHILE THE GFS KEEPS THIS LOW NORTH ACRS THE GREAT
LAKES AND IS CONSIDERABLY FASTER. THERE IS CLOSER ENSEMBLE AGREEMENT
WITH THE ECMWF SOLN. WILL THEREFORE TREND THE FORECAST CLOSER TO THE
ECMWF WITH A SLOWER ONSET OF PRECIPITATION BEGINNING LATE WEDNESDAY
NIGHT. WILL HAVE THE HIGHEST POPS THURSDAY INTO THURSDAY NIGHT WITH
THE APPROACH AND PASSAGE OF A COLD FRONT. TEMPERATURES ON THURSDAY
WILL CONTINUE TO BE ABOVE NORMAL...RANGING FROM THE LOWER 60S NW TO
THE UPPER 60S SE.
A CHANCE FOR SHOWERS TO CONTINUE FRIDAY INTO NEXT WEEKEND WITH THE
AFFECTS OF THE UPPER LOW COMING INTO PLAY. WILL KEEP THE POPS LIMITED
TO CHANCE/SLIGHT CHANCE CATEGORIES SINCE CONFIDENCE IS NOT OVERLY
HIGH DUE TO MODEL SOLN SPREAD AND THERE WILL LKLY BE NUMEROUS DRY
PERIODS IN BETWEEN THE SHOWER ACTIVITY.
TEMP WISE...EXPECT READINGS TO COOL BELOW NORMAL LATE IN THE WEEK
AND INTO NEXT WEEKEND. HAVE HIGHS ON FRIDAY RANGING FROM NEAR 60 NW
TO THE MID 60S SE...IN THE THE MID 50S NW TO THE LOWER 60S SATURDAY
AND ONLY IN THE MID AND UPPER 50S SUNDAY.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
DEEPENING LOW PRESSURE OVER NORTHERN MICHIGAN WILL MOVE QUICKLY
TO SOUTHWESTERN QUEBEC BY MONDAY MORNING. AS THE LOW PUSHES
NORTHEAST...A COLD FRONT WILL MOVE ACROSS THE TAF SITES BETWEEN
NOW AND 06Z. MOSAIC RADAR AND LATEST HIGH RESOLUTION MODELS
INDICATE THAT A BAND OF MAINLY SHOWERS WILL ACCOMPANY THE FRONT.
GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE FRONT...THEN THEY
WILL SHIFT TO THE WEST AND REMAINING GUSTY OVERNIGHT BEHIND
FRONTAL PASSAGE. MVFR CEILINGS AND VISIBILITIES WILL ACCOMPANY THE
SHOWERS WITH A VERY BRIEF PERIOD OF IFR VISIBILITIES POSSIBLE.
MODELS CONTINUE TO SHOW WRAP AROUND MOISTURE IN THE CAA PATTERN
BEHIND THE LOW AND FRONT...AND THIS SHOULD RESULT IN MVFR CIGS
BETWEEN 1000 AND 1500 LATE TONIGHT INTO THE FIRST PART OF MONDAY.
DAY TIME HEATING ON MONDAY WILL EVENTUALLY ALLOW THE CEILINGS TO
RISE INTO THE VFR CATEGORY.
A SURFACE RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD INTO THE
REGION MONDAY NIGHT. THIS WILL ALLOW CLOUDS TO SCATTER BY MONDAY
EVENING.
.OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMANHazardous weather outlook, Oct 14, 4:40 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 440 PM EDT SUN OCT 14 2012 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-152045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN- CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT- 440 PM EDT SUN OCT 14 2012 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THE THREAT FOR HAZARDOUS WEATHER WILL PERSIST LATE THIS AFTERNOON AND THIS EVENING AS A COLD FRONT TRAVELS ACROSS THE REGION. ALONG AND AHEAD OF THE FRONT...THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT...BUT THERE IS ALSO SOME POTENTIAL FOR TORNADOES TO DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-152045- BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH- LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 440 PM EDT SUN OCT 14 2012 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, Oct 14, 5:29 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
529 PM EDT SUN OCT 14 2012
INZ074-075-080-KYZ089>092-OHZ077-142215-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-CARROLL KY-
GALLATIN KY-HAMILTON OH-
529 PM EDT SUN OCT 14 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...
NORTHWESTERN GALLATIN...CARROLL...BOONE...KENTON...SOUTHEASTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 615 PM EDT...
AT 525 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRAYTOWN...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VEVAY...WARSAW...RISING
SUN...UNION...BURLINGTON...OAKBROOK...VILLA HILLS...LAKESIDE PARK...
FORT WRIGHT...FORT MITCHELL...FLORENCE AND ERLANGER.
ALSO...MOOREFIELD...GHENT...MOUNT STERLING...JACKSONVILLE...
MARKLAND...FAIRVIEW...CENTER SQUARE AND ETHRIDGE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3874 8525 3870 8521 3885 8521 3920 8470
3902 8450 3861 8516 3874 8530 3875 8530Special weather statement, Oct 14, 5:40 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EDT SUN OCT 14 2012
OHZ042-043-051-142230-
DARKE OH-MIAMI OH-SHELBY OH-
540 PM EDT SUN OCT 14 2012
...A STRONG THUNDERSTORM WILL AFFECT SHELBY...NORTHWESTERN MIAMI AND
NORTHEASTERN DARKE COUNTIES THROUGH 630 PM EDT...
AT 539 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PIKEVILLE...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES...FORT
LORAMIE...SIDNEY...ANNA...BOTKINS AND JACKSON CENTER.
ALSO...CLAYTON...BLOOMER...RUSSIA...POLO...WILLOWDELL...HOUSTON...
NEWPORT AND LOCKINGTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4048 8400 4042 8400 4030 8402 4007 8451
4023 8461 4038 8437 4038 8434 4040 8434
4048 8420Local storm report, Oct 14, 6:10 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT SUN OCT 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL SIDNEY 40.29N 84.16W
10/14/2012 E1.00 INCH SHELBY OH AMATEUR RADIO
&&
HUGHESLocal storm report, Oct 14, 6:25 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT SUN OCT 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL JACKSON CENTER 40.44N 84.04W
10/14/2012 E1.00 INCH SHELBY OH TRAINED SPOTTER
MEASURED WIND GUST 45 MPH
&&
BCSpecial weather statement, Oct 14, 6:31 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT SUN OCT 14 2012
OHZ052>054-062-063-071-072-077>079-142315-
BROWN OH-CHAMPAIGN OH-CLARK OH-CLINTON OH-FAYETTE OH-GREENE OH-
HAMILTON OH-MADISON OH-WARREN OH-CLERMONT OH-
631 PM EDT SUN OCT 14 2012
...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT NORTHERN
CLERMONT...EASTERN WARREN...WESTERN MADISON...SOUTHEASTERN
HAMILTON...GREENE...NORTHWESTERN FAYETTE...CLINTON...EASTERN
CLARK...SOUTHEASTERN CHAMPAIGN AND NORTHERN BROWN COUNTIES THROUGH
715 PM EDT...
AT 628 PM EDT...RADAR INDICATED SHOWERS AND ISOLATED THUNDERSTORMS
ALONG A LINE EXTENDING FROM GREENE COUNTY AIRPORT TO OREGONIA TO
TERRACE PARK...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...XENIA...MORROW...YELLOW
SPRINGS...WILBERFORCE...CEDARVILLE...BLANCHESTER...NEW VIENNA...
WILMINGTON...SOUTH CHARLESTON...JAMESTOWN...SABINA AND CHOCTAW LAKE.
ALSO...DAY HEIGHTS...MULBERRY...MOUNT REPOSE...OLDTOWN...
SPRINGVALE...DALLASBURG...GOSHEN AND NEW BURLINGTON ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3932 8368 3925 8382 3905 8442 3939 8416
3971 8403 4011 8350 4011 8338Special weather statement, Oct 14, 7:40 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
740 PM EDT SUN OCT 14 2012
OHZ046-054>056-063>065-150030-
DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-LICKING OH-MADISON OH-
PICKAWAY OH-
740 PM EDT SUN OCT 14 2012
...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
PICKAWAY...SOUTHEASTERN MADISON...WESTERN
LICKING...FRANKLIN...EASTERN FAYETTE...NORTHWESTERN FAIRFIELD AND
SOUTHEASTERN DELAWARE COUNTIES THROUGH 830 PM EDT...
AT 736 PM EDT...RADAR INDICATED SHOWERS AND ISOLATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM ALUM CREEK STATE PARK TO
URBANCREST TO WASHINGTON COURT HOUSE...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW HOLLAND...
SUNBURY...COLUMBUS...MINERVA PARK...WESTERVILLE...GROVE CITY...
WILLIAMSPORT...BEXLEY...GAHANNA...SOUTH BLOOMFIELD...ASHVILLE AND
JOHNSTOWN.
ALSO...GRANDVIEW HEIGHTS...HARRISBURG...URBANCREST...DERBY...
GALENA...PANCOASTBURG...DEER CREEK LAKE AND ORIENT ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3970 8269 3943 8354 3990 8322 4025 8302
4036 8278 4035 8274 4028 8274 4027 8252
4027 8248 4025 8247 4024 8236The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 3:53 AM EDT | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 18 hr |
| Oct 14, 4:57 PM EDT | Special Weather Statement | ILN | Darke | 48 min |
| Oct 14, 5:28 PM EDT | Special Weather Statement | ILN | Preble | 47 min |
| Oct 14, 5:40 PM EDT | Special Weather Statement | ILN | Shelby | 50 min |
| Oct 14, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 47 min |
| Oct 14, 6:31 PM EDT | Special Weather Statement | ILN | Clinton, Greene | 44 min |
| Oct 14, 7:40 PM EDT | Special Weather Statement | ILN | Franklin, Licking, Pickaway | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.